# SDR MASA200600035

- Difficulty date: January 11, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 10077
- Aircraft time: 7,248 hours, 4,865 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 17563
- Part serial: 114279
- Condition: Discharged
- Location: Master
- Part time: 3,486 hours, 2,588 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY DEAD.  MX REMOVED AND REPLACED BATTERY.
